# SDR CALA2014012090186

- Difficulty date: January 19, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 66,992 hours, 24,849 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL STREAK RUNNING FROM BENEATH DRAIN MAST ON INSIDE SIDE OF LT ENG.  RESIDUAL OIL FROM THE COWLING VENT AREA, SMALL AMOUNT.  OIL QTY CHECKED AT TANK, TANK IS FULL.  REVIEW OF PLENOIL, ENG IS OPERATING AT 0.03 QTS PER HR WELL WITHIN LIMITS.  CLEANED AREA, OK TO CONTINUE.
